


default search action
"Optimal N-term approximation by linear splines over anisotropic Delaunay ..."
Laurent Demaret, Armin Iske (2015)
- Laurent Demaret, Armin Iske:
Optimal N-term approximation by linear splines over anisotropic Delaunay triangulations. Math. Comput. 84(293): 1241-1264 (2015)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.